Open Access
Translator Disclaimer
2007 (Un)stability and bordism groups in PDE's
Agostino Prastaro
Banach J. Math. Anal. 1(1): 139-147 (2007). DOI: 10.15352/bjma/1240321564

Abstract

In this paper, by using the theory of integral bordism groups in PDE's, previously introduced by Prastaro, we give a new interpretation of the concept of (un)stability in the framework of the geometric theory of PDE's. A geometric criterium to identify stable PDE's and stable solutions of PDE's is given.

Citation

Download Citation

Agostino Prastaro. "(Un)stability and bordism groups in PDE's." Banach J. Math. Anal. 1 (1) 139 - 147, 2007. https://doi.org/10.15352/bjma/1240321564

Information

Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1130.58014
MathSciNet: MR2350203
Digital Object Identifier: 10.15352/bjma/1240321564

Subjects:
Primary: 58J32
Secondary: 39A11 , 55N22 , 57R67 , 57R90

Keywords: bordism groups , functional stability , PDE's geometry , stability

Rights: Copyright © 2007 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.1 • No. 1 • 2007
Back to Top